# SDR 29GA2016042600001

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 34,702 hours, 38,941 cycles
- Engine: Ge CT79B
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT HANDLE COVER AT ROW 7 IS NOT SECURE.  RESECURED ROW 7E-EXIT HANDLE COVER IAW AMM 52-20-10.
